# SDR EIA2007003

- Difficulty date: January 9, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 100,854 hours, 23,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: RPS1B
- Part serial: 6540
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 5R AND 5L EXIT IDENTIFIER SIGNS INOP.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-51-00 PG 9, OPS CHECKED GOOD.
